Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Pregnant, had treatment for stomach bug, now have clay colored stools, discomfort in stomach. Cause?

6 months pregnant, just got over a stomach bug (possibly a norovirius) and now my stool is clay colored. Could it be related to the stomach bug, or do I probably have gallstones? I have been feeling vauge discomfort for a few days before the stomach bug, just like indegestion... this is my first real BM since the diarrhea stopped day before yesterday....
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  284
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
A stomach bug during pregnancy is really not so dangerous and it usually clears up within a day or two. Clay-colored stool should be investigated. I advice you to take plenty of liquids. If there are gall stones, you would experience pain just under the rib cage on the right side along with indigestion and if jaundice occurs, yellowish colored urine and yellowish tint in the eyes. Please consult your doctor for investigations and further treatment. Good luck.
Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor